Osaka Journal of Mathematics

A note on the fixed ring of a Galois extension

L. N. Childs

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 4, Number 1 (1967), 173-176.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200691824

Mathematical Reviews number (MathSciNet)
MR0218403

Zentralblatt MATH identifier
0178.36904

Subjects
Primary: 16.70

Citation

Childs, L. N. A note on the fixed ring of a Galois extension. Osaka J. Math. 4 (1967), no. 1, 173--176. https://projecteuclid.org/euclid.ojm/1200691824


Export citation